# SDR SWAA2019060763393

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,027 hours, 31,179 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 895954
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, STRONG FUMES IN THE CABIN AND COCKPIT (NON-ACRID, NON ELECTRICAL) LEVELED OFF, FUMES DISSIPATED.  DIVERTED.  COMPLIED WITH BIRD STRIKE BORESCOPE INSPECTION DUE TO PLASTIC AND BIRD DEBRIS IN CORE PER AMM.  NO DEFECTS FOUND.
